# SDR SWIA201025343

- Difficulty date: December 15, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 34,428 hours, 49,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  (FLT 6846)  REPAIRED CHAFED WIRE AT FA PANEL EMERGENCY LIGHTS.
